# SDR UPS06447312

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIFE VEST MISSING.  REPLACE VEST.
